MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P12.5-80D305
Medical Device Problem Codes Failure to Advance (2524); Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received that there was an unspecified implant failure.No additional information is available.
 
Additional Manufacturer Narrative
The device has not been returned nor has additional information been made available.A root cause is unable to be determined.Journal article citation: vogt, b., rupp, c., gosheger, g., eveslage, m., laufer, a., toporowski, g., roedl, r., & frommer, a.(2023).A clinical and radiological matched-pair analysis of patients treated with the precise and stryde magnetically driven motorized intramedullary lengthening nails.The bone & joint journal, 105-b(1), 88¿96.Https://doi.Org/10.1302/0301-620x.105b1.Bjj-2022-0755.R1.
 
Event or Problem Description
Additional information was received that there was a problem with distraction.
 
Additional Manufacturer Narrative
Additional data: b1, b2, b5, d4, h1, h6, h10.

Brand Name
PRECICE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr. ste 100
aliso viejo CA 92656
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr. ste 100
aliso viejo CA 92656
Manufacturer Contact
geoff gannon
101 enterprise dr. ste 100
aliso viejo, CA 92656
8583448112
MDR Report Key16798709
Report Number3006179046-2023-00165
Device Sequence Number15052264
Product Code HSB
UDI-Device Identifier00812258020736
UDI-Public812258020736
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP12.5-80D305
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose